# SDR FDEA201510203290

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 606 hours, 22,027 cycles
- Engine: Pwa PW2040
- Engine time: 1 hours, 1 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, B, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF HAD SMOKE IN COCKPIT, COURIER AREA & MAIN CARGO, FIRE EICAS MSG, TURNED BACK.  MAIN CARGO FIRE ALERT WENT AWAY & SMOKE CLEARED BY THE TIME WE WERE ON THE GND.  NR 1 ENG, FOUND ENG OIL TO BE OVER SERVICED, NOTED OIL SPILLING OUT OF SCUPPER WHEN OIL CAP WAS OPENED.  DRAINED APPROX 1 GALLON OF OIL FROM NR 1 ENG TO PROPER SERVICING LEVEL IAW MM 79-11-00-3.  RAN ENG IAW JRH CH 6 AT IDLE.  NO SMOKE NOTED INSIDE ACFT, BUT DID NOTE SMELL OF OIL.  REPLACED LT RECIRC AIR FILTER IAW MM 21-25-02-4.  OLD FILTER DID NOT APPEAR TO HAVE OIL CONTAMINATION OR SMELL.  RAN NR 1 ENG AGAIN, WITH NORMAL OPERATING OIL QTY OF 12-15 QTS IAW MM 79-11-00-3 IAW FIM 21-00 AFTER RECIRC AIR FILTER, R & R.  PERFORMED OPERATIONS TEST OF AIR RECIRC FAN IAW MM 21-25-00.  OPERATIONS CHECKED NORMAL.  RAN BOTH ENGS AT HIGH POWER IAW JRH CH 7 WITH BLEEDS IN NORMAL FLIGHT CONFIG FOR 4 MINUTES. NO SMOKE OR OIL SMELL NOTED DURING DURATION OF ENG RUN.
